Alert archive / Wisconsin / Gale Warnings in 2026

Gale Warning 4, NWS Green Bay, WI

February 17, 2026

NWS Green Bay, WI issued this gale warning at Feb 17, 2026, 3:39 AM CST. It took effect at Feb 18, 2026, 12:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2026, 3:39 AM CST (09:39 UTC)
In effect from
Feb 18, 2026, 12:00 AM CST
Expired
Feb 18, 2026, 10:34 AM CST
In force
11 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

215 
WHUS73 KGRB 170939
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
339 AM CST Tue Feb 17 2026

LMZ541-171745-
/O.EXT.KGRB.SC.Y.0015.260218T0000Z-260218T0600Z/
/O.NEW.KGRB.GL.W.0004.260218T0600Z-260218T1800Z/
/O.NEW.KGRB.SC.Y.0016.260218T1800Z-260219T0400Z/
Rock Island Passage to Sturgeon Bay WI-
339 AM CST Tue Feb 17 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 10 PM CST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, east winds 15 to 20 
  kt with gusts up to 30 kt and waves 2 to 5 ft expected. For 
  the Gale Warning, east winds 15 to 25 kt with gusts up to 40 
  kt and waves 5 to 8 ft expected. For the second Small Craft 
  Advisory, southeast winds 10 to 20 kt with gusts up to 25 kt 
  and waves 4 to 7 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...For the first Small Craft Advisory, from 6 PM this 
  evening to midnight CST tonight. For the Gale Warning, from 
  midnight tonight to noon CST Wednesday. For the second Small 
  Craft Advisory, from noon to 10 PM CST Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LMZ542-543-171745-
/O.CON.KGRB.SC.Y.0015.260218T0000Z-260218T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
339 AM CST Tue Feb 17 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM CST WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  waves 6 to 9 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 6 PM this evening to 3 PM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
816 
WHUS73 KGRB 171652
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1052 AM CST Tue Feb 17 2026

LMZ541-180100-
/O.CON.KGRB.SC.Y.0015.260218T0000Z-260218T0600Z/
/O.CON.KGRB.GL.W.0004.260218T0600Z-260218T1800Z/
/O.CON.KGRB.SC.Y.0016.260218T1800Z-260219T0400Z/
Rock Island Passage to Sturgeon Bay WI-
1052 AM CST Tue Feb 17 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT CST TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM CST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, east winds 15 to 20 
  kts with gusts up to 30 kts and waves 2 to 5 ft expected. For 
  the Gale Warning, east winds 15 to 25 kts with gusts up to 40 
  kts and waves 5 to 8 ft expected. For the second Small Craft 
  Advisory, southeast winds 10 to 20 kts with gusts up to 25 kts 
  and waves 4 to 7 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...For the first Small Craft Advisory, from 6 PM this 
  evening to midnight CST tonight. For the Gale Warning, from 
  midnight tonight to noon CST Wednesday. For the second Small 
  Craft Advisory, from noon to 10 PM CST Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LMZ542-543-180100-
/O.CON.KGRB.SC.Y.0015.260218T0000Z-260218T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1052 AM CST Tue Feb 17 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM CST WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kts with gusts up to 30 kts and
  waves 6 to 9 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 6 PM this evening to 3 PM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
TSK
040 
WHUS73 KGRB 172112
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
312 PM CST Tue Feb 17 2026

LMZ541-180515-
/O.CON.KGRB.SC.Y.0015.260218T0000Z-260218T0600Z/
/O.CON.KGRB.GL.W.0004.260218T0600Z-260218T1800Z/
/O.CON.KGRB.SC.Y.0016.260218T1800Z-260219T0400Z/
Rock Island Passage to Sturgeon Bay WI-
312 PM CST Tue Feb 17 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM CST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, east winds 15 to 25
  kts with gusts up to 30 kts and waves 3 to 6 ft expected. For
  the Gale Warning, east winds 20 to 30 kts with gusts up to 40
  kts and waves 7 to 10 ft expected. For the second Small Craft 
  Advisory, southeast winds 10 to 20 kts with gusts up to 25 kts 
  and waves 4 to 7 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...For the first Small Craft Advisory, until midnight CST 
  tonight. For the Gale Warning, from midnight tonight to noon 
  CST Wednesday. For the second Small Craft Advisory, from noon 
  to 10 PM CST Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LMZ542-543-180515-
/O.CON.KGRB.SC.Y.0015.260218T0000Z-260218T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
312 PM CST Tue Feb 17 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kts with gusts up to 30 kts and
  waves building to 5 to 9 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 3 PM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Kieckbusch
548 
WHUS73 KGRB 180312
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
912 PM CST Tue Feb 17 2026

LMZ541-181115-
/O.CON.KGRB.SC.Y.0015.000000T0000Z-260218T0600Z/
/O.CON.KGRB.GL.W.0004.260218T0600Z-260218T1800Z/
/O.CON.KGRB.SC.Y.0016.260218T1800Z-260219T0400Z/
Rock Island Passage to Sturgeon Bay WI-
912 PM CST Tue Feb 17 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM CST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, east winds 20 to 25
  kts with gusts up to 30 kts and waves 5 to 7 ft expected. For 
  the Gale Warning, east winds 20 to 30 kts with gusts up to 40 
  kts and waves 6 to 11 ft expected. For the second Small Craft 
  Advisory, southeast winds 10 to 20 kts with gusts up to 30 kts 
  and waves 5 to 8 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...For the first Small Craft Advisory, until midnight CST 
  tonight. For the Gale Warning, until noon CST Wednesday. For 
  the second Small Craft Advisory, from noon to 10 PM CST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LMZ542-543-181115-
/O.CON.KGRB.SC.Y.0015.000000T0000Z-260218T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
912 PM CST Tue Feb 17 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kts with gusts up to 30 kts and
  waves 7 to 10 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 3 PM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
979 
WHUS73 KGRB 180625
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1225 AM CST Wed Feb 18 2026

LMZ541-181430-
/O.EXP.KGRB.SC.Y.0015.000000T0000Z-260218T0600Z/
/O.CON.KGRB.GL.W.0004.000000T0000Z-260218T1800Z/
/O.CON.KGRB.SC.Y.0016.260218T1800Z-260219T0400Z/
Rock Island Passage to Sturgeon Bay WI-
1225 AM CST Wed Feb 18 2026

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
10 PM CST THIS EVENING...

* WHAT...For the Gale Warning, east winds 20 to 30 kt with gusts 
  up to 40 kt and waves 6 to 11 ft. For the Small Craft 
  Advisory, southeast winds 10 to 20 kt with gusts up to 30 kt 
  and waves 5 to 8 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...For the Gale Warning, until noon CST today. For the 
  Small Craft Advisory, from noon today to 10 PM CST this 
  evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LMZ542-543-181430-
/O.CON.KGRB.SC.Y.0015.000000T0000Z-260218T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1225 AM CST Wed Feb 18 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 35 kt and 
  waves 7 to 10 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
287 
WHUS73 KGRB 180832
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
232 AM CST Wed Feb 18 2026

LMZ541-181645-
/O.CON.KGRB.GL.W.0004.000000T0000Z-260218T1800Z/
/O.CON.KGRB.SC.Y.0016.260218T1800Z-260219T0400Z/
Rock Island Passage to Sturgeon Bay WI-
232 AM CST Wed Feb 18 2026

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
10 PM CST THIS EVENING...

* WHAT...For the Gale Warning, east winds 20 to 30 kt with gusts 
  up to 40 kt and waves 6 to 11 ft. For the Small Craft 
  Advisory, southeast winds 10 to 20 kt with gusts up to 30 kt 
  and waves 5 to 8 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...For the Gale Warning, until noon CST today. For the 
  Small Craft Advisory, from noon today to 10 PM CST this 
  evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LMZ542-543-181645-
/O.CON.KGRB.SC.Y.0015.000000T0000Z-260218T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
232 AM CST Wed Feb 18 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 35 kt and 
  waves 7 to 10 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
763 
WHUS73 KGRB 181634
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1034 AM CST Wed Feb 18 2026

LMZ541-190045-
/O.CAN.KGRB.GL.W.0004.000000T0000Z-260218T1800Z/
/O.EXT.KGRB.SC.Y.0016.260218T1634Z-260219T0400Z/
Rock Island Passage to Sturgeon Bay WI-
1034 AM CST Wed Feb 18 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Southeast winds 15 to 25 kts with gusts up to 30 kts.
  Waves 6 to 9 ft subsiding to 3 to 5 ft this evening. Areas of
  fog also possible.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-182100-
/O.CON.KGRB.SC.Y.0015.000000T0000Z-260218T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1034 AM CST Wed Feb 18 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 20 kts. Waves 5 to 8 ft subsiding
  to 3 to 5 ft. Areas of fog also possible.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Kieckbusch

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 16, 10:53 PM CST, 4 hours 46 minutes earlier. Its key messages:

  • Record/near record warmth continues for the remainder of the day, with temperatures in the low to mid 50s observed this afternoon.
  • Hazardous travel is expected over northern Wisconsin Tuesday night through Wednesday due to a combination of freezing rain, sleet, and snow. Winter weather headlines are likely.
  • A second system is expected to bring a more widespread round of accumulating snow to the region Thursday and Friday.
Area forecast discussion, Feb 16, 10:53 PM CST, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1053 PM CST Mon Feb 16 2026

Updated aviation portion for 06Z TAF issuance

.KEY MESSAGES...

- Record/near record warmth continues for the remainder of the
  day, with temperatures in the low to mid 50s observed this
  afternoon.

- Hazardous travel is expected over northern Wisconsin Tuesday
  night through Wednesday due to a combination of freezing rain,
  sleet, and snow. Winter weather headlines are likely.

- A second system is expected to bring a more widespread round of
  accumulating snow to the region Thursday and Friday.

&&

.DISCUSSION...
Issued at 1137 AM CST Mon Feb 16 2026

Precip chances... Primary focus for this forecast cycle continues
to be on a potent wintry system that is set to bring a slew of
precip types to northeast Wisconsin beginning Tuesday evening. A
strong upper trough ejects from the Intermountain West early on
Tuesday, resulting in cyclogenesis over the northern Plains
Tuesday afternoon. The surface low then tracks over the
upper Mississippi Valley at near record low relative to climo,
weakening slightly upon arrival. Precip type will start as rain
for most Tuesday evening as an initial push of WAA keeps the 540
line off to our north, though a surge of colder air on the back
end of the low will spur height falls over the Northwoods late
Tuesday night. As such, this looks like a favorable setup for
mixed precip types. As 850 mb temps reach +2 to 4C early Wednesday
morning, a Hudson Bay high to the north will feed in much colder
air at the surface, resulting in a classic freezing rain profile
for areas along/north of Hwy 8. Greatest chance (40 to 70%) for a
glazing of ice will be over Vilas, Oneida, and Forest counties,
with a lesser signal (20 to 40%) existing for a tenth of an inch
of ice. Meager elevated instability may even support a rumble or
two of thunder late Tuesday night. Opted to increase SLRs slightly
during the late Tuesday into Wednesday period as greater lift
arrives and potential for dynamic cooling of the column arises.
Snowfall amounts have come up slightly as a result, with the
highest totals (3 to 5", locally higher) concentrated along the
Upper Peninsula border. Overall, looking like a pretty slam dunk
Advisory event, though we should remain below warning criteria in
most places.

Another system is progged to lift north from the central Plains
end of week as the 500 mb wave train remains full steam ahead.
Temperatures should be slightly colder during this time, favoring
a better setup for widespread accumulating snow. Though ensembles
still show a decent spread in both timing and track of the low
this far out, current thinking is that it would be rather
difficult to take a miss from this system. Will obviously need to
be monitored in the coming days for snowfall amounts, as the
interquartile range remains rather large at this time.

Temperatures... Record/near record warmth continues this
afternoon, with temperatures reading in the low to mid 50s for
many as boundary layer mixing taps into 925 mb temps of +6 to 8C.
Only limiting factor to the temperature forecast would be mid-
level clouds that are already present over some areas as of early
this afternoon. Above normal (though not record) temperatures
then continue throughout the work week, moderating back to near
normal by the weekend as high pressure settles over the upper
Midwest.

Wind/fog... Light winds and partial clearing may result in patchy
fog development tonight as winds attempt to decouple, though
CAM consensus doesn't seem to be present. However, would venture
to say that fog should perform slightly better than in previous
overnight periods as decent moisture gets trapped under a near-
surface inversion. Winds then veer to easterly and ramp up
Tuesday afternoon as the pressure gradient tightens up over the
eastern half of the state. Surface gusts to 30 mph will be
possible on land, with gales possible over our northern marine
zones.

&&

.AVIATION...for 06Z TAF Issuance
Issued at 1053 PM CST Mon Feb 16 2026

Main concerns in the TAF period will be some patchy fog near the
Lake Michigan shoreline and the northwoods tonight and the arrival
of an active weather system Tuesday night. Patchy fog has already
developed along the shoreline areas, so included a mention for the
fog in MTW and GRB. Confidence on fog for the northwoods has once
again increased, so brought back the a TEMPO for RHI to include
some lower visibility should fog return.

Better flying conditions are then expected for most of the day
Tuesday before active weather returns Tuesday evening. Expect
lowering ceilings by 00Z Tuesday, with rain spreading into the
area shortly after. This should bring conditions down to IFR for
the overnight period. Wintry precipitation could mix in at times
as well, beyond the current TAF with the best chance for a mix
occurring further north towards RHI. The onset of this system will
also see very strong winds arrive in the lower levels, so LLWS
will become a concern at all terminals Tuesday night.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Goodin
AVIATION.......Uhlmann
Hazardous weather outlook, Feb 16, 2:10 PM CST, 13 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
210 PM CST Mon Feb 16 2026

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
210 PM CST Mon Feb 16 2026

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Patchy fog may reduce visibilities and impact travel for
motorists late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Visibility reductions from patchy fog will be possible through
Tuesday morning.

Hazardous travel is expected over northern Wisconsin Tuesday night
through Wednesday due to a combination of freezing rain, sleet,
and snow. Several inches of snow will be possible along the Upper
Peninsula border. An isolated thunderstorm will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-172015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
210 PM CST Mon Feb 16 2026

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Patchy fog may reduce visibilities and impact navigation late
tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Wind gusts may approach gale force over the northern Door
Peninsula late Tuesday night into Wednesday morning.

Recent mild temperatures combined with gusty east winds will
result in an increased ice floe risk over the bay of Green Bay.

Goodin

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 3:11 AM CSTWinter Weather AdvisoryGRBFlorence, Forest, Langlade, Marinette, Oconto, Oneida and 1 more33 hr
Feb 17, 3:39 AM CSTSmall Craft AdvisoryGRB42 hr

Nearby

Gale Warnings in Wisconsin, 2026Every gale warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.